# SDR USAA2012090500008

- Difficulty date: September 4, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 58,596 hours, 40,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT SIGN BROKEN (FLOOR LEVEL) AT ROW 12C.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT LENS COVER AT ROW 12C.
